# SDR QXEA2024101100237

- Difficulty date: October 3, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 15,363 hours, 10,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 17083000431
- Part serial: 637QXFWDPAX
- Condition: Damaged
- Location: Zone 800
- Part time: 15,363 hours, 10,599 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2159. AIRCRAFT WAS OUT OF SERVICE FROM 10/3/24 TO 10/10/24. CSA SLAMMED THE DOOR WHILE CLOSING IT. A PIECE OF A RUB STRIP BROKE OFF AND FLEW INTO THE FORWARD GALLEY. THE DOOR IS NOW WEDGED AND UNABLE TO BE OPENED OR CLOSED" REMOVED FROM SERVICE. DURING ARRIVAL OF A/C FOUND TOP AFT SECTION OF DOOR WAS FILLED AFT FWD LOWER SECTION WAS TILETED FWD. ABLE TO OPEN STUCK DOOR PERFORMED GVI OF L1 DOOR AND SURROUND. FOUND 1 INCH CHUNK OF LINER MISSING AT TOP POSITION OF DOOR. ALSO FOUND AFT CENTERING PAD WORN & SUSPECT POSSIBLE MISALIGNMENT.  REF WO 345314. NR 3, 5, 6, 12, 13, 14, 15, 16, 17, 18, 19 AND 20 FOR TROUBLE SHOOTING, FINDINGS, AND REPLACEMENT OF L1 DOOR ARM ASSEMBLY, FULL L1 DOOR RIG AND FURTHER WORK PERFORMED. NO FURTHER DEFECT NOTED. DOOR FUNCTION GOOD. RETURNED TO SERVICE. PHENOLIC BUSHING FOUND WORN IN THE SUPPORT ARM ATTACHMENT ARM.
